RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2017, Volume 62, Issue 2, Pages 311–344 (Mi tvp5110)  

Clearing in financial nteworks

Yu. M. Kabanova, R. Mokbelb, Kh. El Bitarb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Laboratoire de Mathématiques, Université de Franche-Comté, Besançon

Abstract: This paper is a survey of recent results on the clearing in financial systems. Mathematically, the principal questions of the reviewed studies are on the existence and uniqueness of solutions of specific nonlinear equations $x=f(x)$, where $f:{R}^d\to{R}^d$ is a mapping defined via stochastic and substochastic matrices. Some algorithms of calculations of fixed points are discussed.

Keywords: systemic risk, financial networks, clearing, Knaster–Tarski theorem.

Funding Agency Grant Number
Russian Science Foundation 15-11-30042


DOI: https://doi.org/10.4213/tvp5110

Full text: PDF file (563 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2018, 62:2, 252–277

Bibliographic databases:

Received: 25.10.2016
Revised: 13.02.2017
Accepted:23.02.2017

Citation: Yu. M. Kabanov, R. Mokbel, Kh. El Bitar, “Clearing in financial nteworks”, Teor. Veroyatnost. i Primenen., 62:2 (2017), 311–344; Theory Probab. Appl., 62:2 (2018), 252–277

Citation in format AMSBIB
\Bibitem{KabMokEl 17}
\by Yu.~M.~Kabanov, R.~Mokbel, Kh.~El Bitar
\paper Clearing in financial nteworks
\jour Teor. Veroyatnost. i Primenen.
\yr 2017
\vol 62
\issue 2
\pages 311--344
\mathnet{http://mi.mathnet.ru/tvp5110}
\crossref{https://doi.org/10.4213/tvp5110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3649037}
\elib{http://elibrary.ru/item.asp?id=29106601}
\transl
\jour Theory Probab. Appl.
\yr 2018
\vol 62
\issue 2
\pages 252--277
\crossref{https://doi.org/10.1137/S0040585X97T988599}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432324200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047160577}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5110
  • https://doi.org/10.4213/tvp5110
  • http://mi.mathnet.ru/eng/tvp/v62/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:233
    References:20
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019